Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 94, NWS Albuquerque, NM

June 9, 2007Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 9, 2007, 4:42 PM MDT for Chaves County, New Mexico. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2007, 4:42 PM MDT (22:42 UTC)
Expired
Jun 9, 2007, 5:45 PM MDT
In force
63 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 84 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 5:30 PM MDTHAIL 1.755 N Dunken, NMBROKE WINDSHIELDS OF SEVERAL CARS TRAVELING ON U.S. HIGHWAY 82.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 3:48 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 10.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2007-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2007-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-398 J/kg
Mixed-layer LCL
2176 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 092243
SVRABQ
NMC005-092345-
/O.NEW.KABQ.SV.W.0094.070609T2242Z-070609T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
442 PM MDT SAT JUN 9 2007

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CHAVES COUNTY IN SOUTHEAST NEW MEXICO

* UNTIL 545 PM MDT

* AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES NORTH OF DUNKEN...OR ABOUT 29 MILES EAST OF CLOUDCROFT...AND
  MOVING SOUTHEAST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES NORTHEAST OF DUNKEN AROUND 530 PM MDT...
  8 MILES EAST OF ELK ON HIGHWAY 82 AT 500 PM MDT...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE
SHELTER NOW.

LAT...LON 3310 10530 3295 10529 3295 10533 3273 10524
      3296 10498 3311 10516

$$

44
2 follow-up statements
000 
WWUS55 KABQ 092325
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
524 PM MDT SAT JUN 9 2007

NMC005-092345-
/O.CON.KABQ.SV.W.0094.000000T0000Z-070609T2345Z/
CHAVES-
524 PM MDT SAT JUN 9 2007

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHAVES COUNTY UNTIL 545 PM MDT...

AT 524 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 6 MILES NORTH OF DUNKEN...OR ABOUT 33 MILES EAST OF 
CLOUDCROFT...MOVING SOUTH AT 5 MPH.  THE STORM WAS OVER THE U.S. 
HIGHWAY 82 AND STATE HIGHWAY 24 INTERSECTION.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DUNKEN AROUND 545 PM MDT...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.

LAT...LON 3300 10522 3295 10529 3295 10533 3274 10529
      3272 10510 3292 10502 3302 10507

$$


44
000 
WWUS55 KABQ 092344
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
545 PM MDT SAT JUN 9 2007

NMC005-092355-
/O.EXP.KABQ.SV.W.0094.000000T0000Z-070609T2345Z/
CHAVES-
545 PM MDT SAT JUN 9 2007

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR SOUTHWESTERN CHAVES
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

LAT...LON 3300 10522 3295 10529 3295 10533 3274 10529
      3272 10510 3292 10502 3302 10507

$$


44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:05 PM MDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 9, 3:05 PM MDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
305 PM MDT SAT JUN 9 2007

...SEVERE WEATHER POSSIBLE ACROSS THE LAND OF ENCHANTMENT TODAY...

.DISCUSSION...
UPPER HIGH CURRENTLY LOCATED OVER THE SRN GULF COAST STATES...WHICH
HAS ALLOWED FOR DISTURBANCES ALOFT TO RIDE ON THE W/NW PERIPHERY OF
THE RIDGE. THESE DISTURBANCES ARE PROVIDING ENOUGH VERTICAL ASCENT
TO SUPPORT STRONG TO SEVERE UPDRAFTS OVER THE AREA. IT APPEARS THAT
ENOUGH INSTABILITY COMBINED WITH INCREASED MOISTURE HAS ALLOWED FOR
CONVECTION TO QUICKLY FIRE OVER THE HIGH TERRAIN. THIS TREND SHOULD
CONTINUE THROUGH THE REMAINDER OF THE LATE AFTERNOON/EARLY EVENING
AS PER SPC SWOMCD. MAIN THREATS TODAY WILL BE LARGE HAIL AS WELL AS
DAMAGING WINDS IN EXCESS OF 60 MPH. MORNING SOUNDINGS INDICATE THAT
LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS THE STATE AS PRECIPITABLE
WATER READINGS ARE APPROXIMATELY 150 TO 200 PERCENT OF NORMAL ALONG
AND EAST OF THE CONTINENTAL DIVIDE. WITH RESPECT TO POPS...WENT AOA
MOS GUIDANCE FOR THE CENTRAL ZONES TO INCLUDE LIKELY WORDING. AFTER
MIDNIGHT...EXPECT PRECIPITATION TO BE FOCUSED ACROSS THE ERN PLAINS
AND THE SOUTH CENTRAL PARTS OF THE STATE...DISSIPATING NEAR SUNRISE.

SUNDAY APPEARS TO BE A QUICKER DAY COMPARED TO THIS AFTERNOON...BUT
EXPECT CONVECTION TO DEVELOP ONCE AGAIN COMPLIMENTS OF STEEP LAPSE
RATES OVER THE HIGH TERRAIN COUPLED WITH LINGERING SURFACE MOISTURE.
ATTM...FEEL THAT COVERAGE WILL BE ISOLATED IN NATURE AND THE SEVERE
THREAT WILL BE MINIMAL WITH A LACK OF A SIGNIFICANT SHORT WAVE. THE
THREAT FOR PRECIPITATION WILL INCREASE ONCE AGAIN FOR MONDAY AS AN
UPPER LOW CURRENTLY OVER SRN CALIFORNIA DIVES INTO BAJA CALIFORNIA
AND EVENTUALLY EJECTS NORTHEASTWARD INTO THE DESERT SW. AS THIS UPR
LEVEL PROGRESSES TOWARD THE LAND OF ENCHANTMENT...DIVERGENCE ALOFT
WILL INCREASE. WITH LINGERING MOISTURE STILL PRESENT AND AFTERNOON
HEATING...EXPECT CONVECTION TO RAPIDLY DEVELOPMENT ACROSS THE HIGH
TERRAIN MONDAY AFTERNOON. SEVERE WEATHER MAY BE A POSSIBILITY AGAIN
FOR MONDAY AFTERNOON/EVENING AS ENOUGH SHEAR SHOULD SUPPORT DECENT
UPDRAFTS FOR LARGE HAIL...DAMAGING WINDS AS WELL AS HEAVY RAINFALL.

GFS IS RATHER SLOW ON EJECTING THE UPPER LEVEL FEATURE FROM NM AS A
SURFACE BOUNDARY SLIDES SOUTHWARD THROUGH THE ERN PLAINS ON WED. AN
ISOLATED THREAT FOR PRECIPITATION WILL REMAIN IN THE FORECAST OVER
THE ERN PLAINS AND THE ERN SLOPES OF THE CENTRAL MTN CHAIN. APPEARS
AN UPPER RIDGE WILL DEVELOP FOR THE LATTER HALF OF THE WEEK...WHICH
WILL REDUCE THE COVERAGE OF PRECIPITATION AS WARMER AIR ALOFT MOVES
INTO THE REGION. DPORTER

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  53  91  54  84 /  20   5   5   5
GALLUP..........................  45  87  47  78 /  20   5   5  20
GRANTS..........................  47  86  48  77 /  50  20  20  30
GLENWOOD........................  53  92  53  80 /  30  10  10  40
CHAMA...........................  41  78  40  77 /  40  20  20  20
LOS ALAMOS......................  50  80  50  79 /  60  20  20  20
RED RIVER.......................  39  71  39  71 /  60  20  20  40
TAOS............................  47  83  46  80 /  50  20  20  30
SANTA FE........................  50  83  49  81 /  60  20  20  40
SANTA FE AIRPORT................  53  85  54  83 /  60  20  20  30
ESPANOLA........................  53  89  53  88 /  50  20  20  20
ALBUQUERQUE HEIGHTS.............  63  88  63  85 /  60  10  20  30
ALBUQUERQUE VALLEY..............  59  89  58  86 /  60  10  20  30
ALBUQUERQUE FOOTHILLS...........  59  88  61  84 /  60  20  20  30
ALBUQUERQUE WEST MESA...........  61  89  62  85 /  60  10  20  30
SOCORRO.........................  59  88  58  83 /  30  10  20  30
SANDIA PARK/CEDAR CREST.........  47  78  47  78 /  60  20  20  30
MORIARTY/ESTANCIA...............  50  83  52  82 /  50  20  20  30
CARRIZOZO.......................  57  84  57  81 /  30  10  20  30
RUIDOSO.........................  51  76  50  73 /  30  20  20  40
RATON...........................  51  86  51  83 /  50  10  10  20
LAS VEGAS.......................  49  83  49  77 /  60  20  20  30
ROY.............................  56  85  59  84 /  40  10  10  20
CLAYTON.........................  58  88  60  87 /  40   5   5  10
SANTA ROSA......................  60  90  63  87 /  40  10  20  20
TUCUMCARI.......................  62  92  64  87 /  40  10  10  20
FORT SUMNER.....................  62  91  65  87 /  40  10  20  20
CLOVIS..........................  62  87  63  85 /  30  10  20  20
PORTALES........................  62  88  64  86 /  30  10  20  20
ROSWELL.........................  63  90  65  89 /  30  10  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

46
Hazardous weather outlook, Jun 9, 8:00 AM MDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
800 AM MDT SAT JUN 9 2007

CORRECTION TO SPOTTER INFORMATION STATEMENT.

NMZ001>021-026-101200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
800 AM MDT SAT JUN 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE A POSSIBILITY ACROSS PORTIONS OF NEW
MEXICO LATE THIS AFTERNOON AND EVENING...MAINLY NEAR AND SOUTH OF A
LINE FROM RESERVE TO CUBA TO PORTALES. STRONG WIND GUSTS AND HAIL UP
TO PENNY OR NICKEL SIZE WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE A POSSIBILITY ACROSS
PORTIONS OF WESTERN AND CENTRAL NEW MEXICO DURING THE AFTERNOON AND
EARLY EVENING HOURS MONDAY AND EASTERN AREAS LATER MONDAY EVENING. A
FEW STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE TUESDAY...MAINLY
ACROSS EASTERN AND NORTH CENTRAL NEW MEXICO.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON TODAY INTO THE
EVENING...MAINLY SOUTH OF A LINE FROM RESERVE TO CUBA TO PORTALES.

43

In the hours before

Special weather statement, Jun 9, 12:31 PM MDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1231 PM MDT SAT JUN 9 2007

NMZ002-091900-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-
1231 PM MDT SAT JUN 9 2007

...STRONG THUNDERSTORM MOVING OVER NORTHWEST NEW MEXICO...

AT 1230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 6 MILES SOUTH OF NAGEEZI.
MOVEMENT WAS NORTHEAST AT 15 MPH.  FREQUENT LIGHTNING IS ALSO
OCCURRING WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EXTREME
NORTHWESTERN SANDOVAL COUNTY...RURAL WEST CENTRAL RIO ARRIBA COUNTY
AND RURAL SOUTHEASTERN SAN JUAN COUNTY...INCLUDING HIGHWAY 550 FROM
NAGEEZI TO LYBROOK.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME.
HOWEVER...PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION.

19
Special weather statement, Jun 9, 2:43 PM MDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
243 PM MDT SAT JUN 9 2007

NMZ017-092115-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
243 PM MDT SAT JUN 9 2007

...STRONG THUNDERSTORM MOVING OVER THE RUIDOSO AREA...

AT 239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR FORT STANTON. MOVEMENT WAS
NORTH AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE ANGUS...CAPITAN...
ENCINOSO...GLENCOE...JICARILLA AND RUIDOSO DOWNS.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

19
Special weather statement, Jun 9, 2:47 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
247 PM MDT SAT JUN 9 2007

NMZ002-092115-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-
247 PM MDT SAT JUN 9 2007

...STRONG THUNDERSTORM MOVING OVER EL VADO...

AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR EL VADO. MOVEMENT WAS EAST
AT 35 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE ENSENADA...LA PUENTE...
LOS OJOS AND RUTHERON.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

19
Local storm report, Jun 9, 2:50 PM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
250 PM MDT SAT JUN 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             GRANTS                  35.15N 107.84W
06/09/2007  E1.00 INCH       CIBOLA             NM   LAW ENFORCEMENT

&&

KD
Local storm report, Jun 9, 3:53 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
353 PM MDT SAT JUN 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             2 E DOMINGO             35.51N 106.28W
06/09/2007  E1.25 INCH       SANDOVAL           NM   TRAINED SPOTTER

            ALONG INTERSTATE 25 NEAR LA BAJADA. A FEW HAIL STONES
            LARGER THAN QUARTERS.

&&

DPORTER
Local storm report, Jun 9, 4:38 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
438 PM MDT SAT JUN 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TORNADO          2 S DOMINGO             35.48N 106.32W
06/09/2007                   SANDOVAL           NM   PUBLIC

0342 PM     TORNADO          LA BAJADA               35.56N 106.24W
06/09/2007                   SANTA FE           NM   OFFICIAL NWS OBS

            SANTA FE AIRPORT TOWER REPORTED A TORNADO ON THE GROUND
            NEAR LA BAJADA FOR 15 MINUTES FROM 327 PM TO 342 PM...
            LIKELY INITIATED IN SANDOVAL COUNTY.

0400 PM     HAIL             8 SW PORTALES           34.10N 103.44W
06/09/2007  E0.75 INCH       ROOSEVELT          NM   OTHER FEDERAL

            HAILED ALONG STATE ROAD 480 FOR APPROXIMATELY 5 TO 10
            MINUTES.

0405 PM     HAIL             1 S SPRINGER            36.35N 104.59W
06/09/2007  E0.75 INCH       COLFAX             NM   PUBLIC

            AT MILE MARKER 412 ALONG INTERSTATE 25.

0410 PM     TORNADO          5 NW MADRID             35.46N 106.21W
06/09/2007                   SANTA FE           NM   PUBLIC

            SAME SEVERE THUNDERSTORM...SECOND OBSERVED TORNADO.

&&

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 1:06 PM MDTSevere Thunderstorm WarningABQMora54 min
Jun 9, 2:10 PM MDTSevere Thunderstorm WarningABQCibola65 min
Jun 9, 2:18 PM MDTSevere Thunderstorm WarningABQMora57 min
Jun 9, 2:40 PM MDTSevere Thunderstorm WarningABQRoosevelt65 min
Jun 9, 3:07 PM MDTSevere Thunderstorm WarningABQSandoval53 min
Jun 9, 3:35 PM MDTTornado WarningABQSandoval, Santa Fe40 min
Jun 9, 3:39 PM MDTSevere Thunderstorm WarningABQColfax66 min
Jun 9, 4:02 PM MDTSevere Thunderstorm WarningABQBernalillo58 min
Jun 9, 4:15 PM MDTSevere Thunderstorm WarningABQLincoln44 min
Jun 9, 4:17 PM MDTTornado WarningABQSanta Fe43 min
Jun 9, 4:44 PM MDTSevere Thunderstorm WarningABQColfax61 min
Jun 9, 5:02 PM MDTSevere Thunderstorm WarningABQSanta Fe58 min
Jun 9, 5:11 PM MDTSevere Thunderstorm WarningABQMora, San Miguel64 min
Jun 9, 5:17 PM MDTSevere Thunderstorm WarningABQBernalillo22 min
Jun 9, 5:21 PM MDTSevere Thunderstorm WarningABQSocorro54 min
Jun 9, 5:39 PM MDTSevere Thunderstorm WarningABQLincoln54 min
Jun 9, 5:44 PM MDTSevere Thunderstorm WarningABQTorrance61 min
Jun 9, 5:47 PM MDTSevere Thunderstorm WarningABQColfax, Union58 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.